I welcome you to rate all the psychotropic drugs which you took in the past or are taking in the present. A short explanation of your experience with the drug(s) would be helpful, so that we better understand your rating.
Oh, and please tell us which conditions you treat(ed). Thanks.
Rating Scale is from 0 to 5... "zero" being the worst, "five" being the best.
Sertraline 2 / 5 - subtle effects. Did help with psychosomatic ailments, derealization and cognition, but caused SSRI-typical apathy & indifference. Not sure if it did anything for my social anxiety and psychomotor agitation. At most minor effects. I did take it for two years.
Mirtazapine 2 / 5 - elephant tranquilizer. Didn't like the severe sedation. Didn't sleep well on it, bad dreams. Caused RLS. Was good for appetite, weight gain and IBS. I was on it for two weeks.
Promethazine Syrup / Drops 20mg / ml | 3 / 5 - I rather liked that one. At a lowish dose (15 drops or so) it has a nice calming effect on me, without sedating me too much. Lowers anxiety and agitated states. Brings order into chaos. Good for appetite and stomach. I take it occasionally.
N-acetylcysteine (NAC) 2.5 / 5 - Is a good supplement. Heightened focus, less derealization, world seems more colorful. Interesting stuff. Definitely worth a try.
Conditions treated: Anxiety, depressive states, psychomotor agitation, somatization disorder.
Hi everybody. I have been taking Agomelatine for 3 weeks (as an add on to Duloxetine). I don't feel any better. I feel sleepy and slightly more depressed and anxious.
How much longershould I keep taking it? Or should I stop?
What have others' experiences been?
Hey, all! I'm so glad this site exists.
First, I was diagnosed Bipolar 1 with psychotic features a year ago. I recently just got out of the hospital for a psychotic episode and mania and my pdoc put me on Lithium right before the hospital coming off of Seroquel (FUCK that drug); I've been on 1800 mg of Lithium since mid March. I'm also on 250 mg of Lamictal and have had two injections of Invega once a month since April, 156 mg each.
Two days ago, my pdoc lowered by Lithium dose to 1350 mg because I can't stay asleep at night from having to pee multiple times during sleep. He said we could try a diuretic, too, and said that my fatigue is probably coming from my high doses of Lithium and Invega. Lastly, he stated that one day I could possibly be fully stable on Lithium or Invega alone depending on how everything works out in my recovery journey.
I've noticed some drastic changes with my emotions: I can't seem to feel sad or angry...like at all. Someone mentioned a mass shooting to me and I felt nothing, which would've elicited sadness in the past. My father isn't speaking to me right now because of his gross homophobia and I feel...nothing. Not angry. Not sad. Not hurt. Just...nothing. I hurt my friend's feelings the other day and I felt a pang of guilt which faded very quickly. I can't seem to be stressed about stuff and physically can't worry about things. I would call this disturbing but my med-induced apathy doesn't actually let me feel a lot of concern about it. Also, my hobbies feel boring to me, which majorly sucks. My stomach does not ever physically rumble to signal hunger but I do get really thirsty, probably from the Lithium. I feel dissociative a lot where I feel like I'm living in a video game or in a dream which never happened to me until I was medicated.
The positive changes: no mania or depression! And I can still experience joy and happiness. Anxiety is mostly erased, too, replaced with calmness and apathy.
So, after all of that, I have the option to toy with my meds with my wonderful pdoc but I don't know which medication is erasing some of my feelings. I think it might be the antipsychotic Invega but I just don't know. I'm telling my treatment team all of this ASAP and I'm meeting with my pdoc in 3 weeks. I really want to reach a baseline that doesn't sacrifice some of my emotions in the process. I'm not sure if what I'm experiencing is a "normal" baseline where before I was so used to feeling so intensely and now that I'm not...it feels flat. I think what I'm experiencing is a simultaneous mix of emotional stability and emotional flatness. I'm definitely missing some core emotions and I need some medication adjustment for sure.
Does anyone have experience with these meds causing these side effects and/or have any advice on how to proceed? Thanks a bunch! <3